Global Stability of a Predator-Prey System with Stage Structure for the Predator
Acta Mathematica Sinica, English Series
Acta Mathematica Sinica,
Chinese Series
Adv Search »  
Acta Mathematica Sinica, English Series  2004, Vol. 20 Issue (1): 63-70    DOI: 10.1007/s10114-002-0234-2
articles Current Issue | Next Issue | Archive | Adv Search  |   
Global Stability of a Predator-Prey System with Stage Structure for the Predator
Yan Ni XIAO1,2, Lan Sun CHEN2
1. Department of Mathematical Sciences, The University of Liverpool, Liverpool, L69 7ZL, UK;
2. Academy of Mathematics & System Sciences, Chinese Academy of Science, Beijing, 100080, P. R. China
 Download: PDF (148 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract In this paper,some feasibly suffcient conditions are obtained for the global asymptotic stability of a positive steady state of a predator-prey system with stage structure for the predator by using the theory of competitive systems,compound matrices and stability of periodic orbits,and then the work of Wang [4] is improved.
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
Articles by authors
Lan Sun CHEN
Key wordsGlobal stability   Predator-prey system   Competitive systems   Stage structure     
Received: 2000-12-29;
Fund: This work is supported by National Natural Science Foundation of China
Cite this article:   
Yan Ni XIAO,Lan Sun CHEN. Global Stability of a Predator-Prey System with Stage Structure for the Predator[J]. Acta Mathematica Sinica, English Series, 2004, 20(1): 63-70.
URL:      or
[1] Bence, J. R., Nisbet, R. M.: Space limited recruitment in open systems: The importance of time delays. Ecology, 70, 1434-1441 (1989)
[2] Aiello, W. G., Freedman, H. I.: A time delay model of single species growth with stage structure. Math. Biosci, 101, 139-156 (1990)
[3] Wang, W., Chen, L.: A predator-prey system with stage-structure for predator. Computers Math. Applic., 33(8), 83-91 (1997)
[4] Wang, W.: Global dynamics of a population model with stage structure for predator, in: L. Chen et al (Eds), Advanced topics in Biomathematics, Proceeding of the international conference on mathematical biology, World Scientific Publishing Co. Pte. Ltd., 253-257 (1997)
[5] Magnusson, K. G.: Destabilizing effect of cannibalism on a structured predator-prey system. Math. Biosci, 155, 61-75 (1999)
[6] Smith, H. L.: Systems of ordinary differential equations which generate an order preserving flow. SIAM Rev., 30, 87-98 (1988)
[7] Hirsh, M. W.: Systems of differential equations which are competitive or cooperative, IV: structural stabilities in three dimensional systems, SIAM J. Math. Anal., 21, 1225-1234 (1990)
[8] Verhulst, F.: Nonlinear differential equations and dynamical systems, Springer, Berlin (1990)
[9] Hale, J. K.: Ordinary differential equations, Wiley, New York (1969)
[10] Li, Y., Muldowney, J. S.: Global stability for the SEIR model in epidemiology. Math. Biosci, 125, 155-164 (1995)
[11] Muldowney, J. S.: Compound matrices and ordinary differential equations. Rocky Mountain J. Math., 20, 857-872 (1990)
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica